| Model Number |
0998-00-3013-58 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that before use the cs100 intra-aortic balloon pump (iabp) has a broken cable.There was no patient involvement reported.
Additional Manufacturer Narrative
Additional information: event site postal code: (b)(6).Getinge field service engineer (fse) found fault diagnosis.Broken part is estimated (it is not part of the spare part of the equipment, it is an accessory).Fault diagnosis.The broken part is budgeted.
Additional Manufacturer Narrative
Updated data: b4, d1, d4 (version or model #, catalog # and unique identifier (udi) #) g3, g6, h2, h10.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.